loading... close

Hello did anyone of you lost its voice because of chemo? Was it temporary?

Mi Koya Profile
Preguntada por

anónimo

Learning About Breast Cancer over 2 years
  • Thumb avatar default
    anónimo
    Learning About Breast Cancer
    Hi, my voice has gotten hoarse and my doctor said it was from chemo ( taxol). It should go back to normal after all the treatments. I'll finish in May, God willing, then I'll be able to tell you for sure from my exerience. Take care, Jayme
    over 2 years Comentario Bandera
  • Mi Koya Profile
    anónimo
    Learning About Breast Cancer
    Thanks ! Taxol is the culprit then...
    over 2 years Comentario Bandera
  • Mi Koya Profile
    anónimo
    Learning About Breast Cancer
    Thanks ! Taxol is the culprit then...
    over 2 years Comentario Bandera

Educational Video

Personal Story

  • No related Story

Related Topics

Looking for another topic?
Use the search box in the top right.